# SDR AALA202101209002

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N920US
- Make and model: Airbus A321-231
- Aircraft serial: 6490
- Aircraft time: 18,848 hours, 7,293 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141300400
- Condition: Excess Play
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND EXCESSIVE PLAY BEARING HINGE ARM 4 ELEVATOR ON RIGHT HORIZONTALSTABILIZER.  REMOVED AND REPLACED ELEVATOR HINGE ARM END FITTING 4 ON RIGHT ELEVATOR, IAW AMM 55-16-42-400-001-A.
